MAUDE Adverse Event Report: HU-FRIEDY MANUFACTURING CO., LLC INFINITY 8 INST DD CASSETTE, LAVENDER; INSTRUMENT CASSETTE

HU-FRIEDY MANUFACTURING CO., LLC INFINITY 8 INST DD CASSETTE, LAVENDER; INSTRUMENT CASSETTE
Model Number IMN9086
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
With no cassette in hand, root cause analysis of the issue is limited.Based on a review of return, complaint, and inspection data of all cassettes manufactured with the same base and lid, no abnormalities were noted.The evaluation will be updated when/if the cassette is received.The reprocessing of hu-friedy dental hand instruments and accessories states "inspect all instruments after the cleaning and rinsing step for corrosion, damaged surfaces, and impurities.Do not use damaged instruments.
 
Event or Problem Description
Hygienist was punctured by this cassette that had an unfinished edge on the tab.The hygienist was not severely injured.No medical intervention required.

Brand Name
INFINITY 8 INST DD CASSETTE, LAVENDER
Common Device Name
INSTRUMENT CASSETTE
Manufacturer (Section D)
HU-FRIEDY MANUFACTURING CO., LLC
3232 n. rockwell st
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MANUFACTURING CO., LLC
3232 n. rockwell st
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
3232 n. rockwell st
chicago, IL 60618
MDR Report Key22063575
Report Number1416605-2025-00004
Device Sequence Number9394416
Product Code FSM
UDI-Device Identifier10889950039585
UDI-Public(01)10889950039585
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberIMN9086
Device Catalogue NumberIMN9086
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown